# SDR 29GA2016101700002

- Difficulty date: October 16, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 33,245 hours, 37,589 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Defective
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR EXIT SIGN MISSING EXIT SIGN LETTERS.  REMOVED AND REPLACED FWD EXIT DOOR SIGN IAW AMM 33-50-50-990-8021.
